# SDR SIMA20150607001

- Difficulty date: June 7, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 40,603 hours, 33,946 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

AT CRUISE ELEC SMELL IN COCKPIT & CABIN WAS VERY STRONG.  EMER DECLARED.  LANDED & GND EVACUATION.  SMELLED LIKE OZONE.  TROUBLESHOOTING YIELDED INCONCLUSIVE RESULTS FOR DEFINITIVE REASON FOR SMELL, COULD NOT DUPLICATE SMELL.  REFERENCE ITEM 1 OF AML PAGE 3737800 FOR FCF TO DETERMINE SMELL NO LONGER EXISTS.  RECONNECTED MAIN BATTERIES IAW TASK 24-36-01-400-801-A.  NO OTHER DEFECTS NOTED.
